The Annals of Mathematical Statistics

The Large-Sample Distribution of the Likelihood Ratio for Testing Composite Hypotheses

S. S. Wilks

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 9, Number 1 (1938), 60-62.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177732360

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177732360

Citation

Wilks, S. S. The Large-Sample Distribution of the Likelihood Ratio for Testing Composite Hypotheses. The Annals of Mathematical Statistics 9 (1938), no. 1, 60--62. doi:10.1214/aoms/1177732360. http://projecteuclid.org/euclid.aoms/1177732360.


Export citation